# SDR AALA970592

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN BELOW LEVELING COMPOUND STATION 720C-720C PLUS 2 INCHES AND EXTERIOR SKIN BULGE STATION 720C, STRINGER 28L, 28R.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER PER SRM 53-30-3 PG 12-14A.  (M)
